Can the contraceptive pill cause recurrent thrush?

October 13th, 2013 by Emily

Question: Can the contraceptive pill cause recurrent thrush?
I’ve been on the contraceptive pill for almost 2 years and I think I’ve probably had thrush around 5 times in the last year or less, I’ve used the canesten pessary and cream a few times and another treatment but it keeps coming back. Its causing issues in my relationship as it hurts to have sex and is putting me off even attempting it. Both me and my partner have only been sexually active with apiece other. Its really serious now as I’ve been having uncomfortable sex for about 9 months now and I just want it to all be sorted out as its really making me feel down. can the contraceptive Pill me to keep getting thrush? Do I need to change contraceptives? If not what could be causing me to keep getting thrush.
Please help

Best answer:

Answer by Femdyk
use condoms. If you use a barrier method of birth control, you’ll use the barrier to keep from getting a dose of his yeast too. When his yeast combines with your yeast, you end up with a yeast “infection”. Might be a good theory to go together to get tested for STIs. It’s uncommon for the yeast conjugation problem to last so long in a relationship. It could be something else. (hint, hint)

Add your own answer in the comments!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,020 bad guys.